# SDR R61A2019102341123

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-20
- Part time: 30,395 hours, 23,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FUSELAGE II FLOOR STRUCTURE,  CORROSION AND SCRIBE MARKS FOUND RH LONGITUDINAL TRACK BEAM.   LONG. TRACK BEAM REPLACED IAW 51-41-01,  51-41-02, 51-43-03 AND 51-43-04 PSE 53-22-012
